Day & Night Nurse Capsules - 24 - Pharmacy 24 Hours
-10%
,

Day & Night Nurse Capsules – 24


Day & Night Nurse Capsules – 24 For round the clock cold and flu relief

£7.73 £8.59

Day and Night Nurse capsules are cold and flu medication that can help to ease your cold and flu symptoms. Use the day-time capsules to ease your pain, congestion, and cough, and then use the night-time capsules to help you to drift off to sleep while managing your symptoms. Day and Night Nurse capsules are perfect for those who want to ease lots of different symptoms with one remedy, helping you to feel more comfortable no matter what time it is.

Active Ingredients

Paracetamol

Pholcodine

Promethazine hydrochloride

Dextromethorphan hydrobromide

Pseudoephedrine hydrochloride

Storage

Store below 25°C.

Store in the original package.

Keep out of the sight and reach of children.

Preparation and Usage

Day and Night Nurse Capsules are not suitable for use in children under the age of 16.

Daytime – Take 2 yellow and orange capsules with a sip of water. Take up to 3 times a day, leaving at least 4 hours between each dose.

Night-time – Take 2 green and white capsules with a sip of water before bed. Make sure to wait for at least 4 hours after taking your daytime capsules before taking night-time capsules. Do not take more than one dose a day.

Please read the enclosed leaflet before use – Click Here

Warnings

Do not exceed stated dose.

Do not take with any other products containing paracetamol.

If symptoms persist consult your doctor.

SKU: 239965 Categories: ,
Weight 0.05 kg

Based on 0 reviews

0.0 overall
0
0
0
0
0

Be the first to review “Day & Night Nurse Capsules – 24”

There are no reviews yet.

0
    0
    Your Cart
    Your cart is emptyReturn to Shop